# SDR AALA202205195244

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323
- Aircraft serial: 31549
- Aircraft time: 30,029 hours, 3,563 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Part number: 23630
- Condition: Deployed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON RAT CHECK WORK CARD RAT DEPLOYED AND WILL NOT RETRACT. REMOVED AND REPLACED SOLENOID VALVE M29003V.
